# SDR DALA2018082745285

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 66,815 hours, 25,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE SEAT 18D MOUNTED EMERGENCY LIGHT HAD A CHAFED WIRE. REMOVED & REPLACED THE LIGHT ASSY. OPS CHECKED GOOD.
